# SDR QXEA2015041400203

- Difficulty date: April 14, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,545 hours, 21,763 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521063
- Part serial: 115210601281
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 5,714 hours, 5,992 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLLOUT, THERE WAS AN INTERMITTENT MASTER CAUTION LIGHT.  AT ACCELERATION HEIGHT, THE NR 2 DC GENERATOR CAUTION LIGHT ILLUMINATED, THE E/A CHECKLIST WAS ACCOMPLISHED AND THE ISSUE DID NOT RETURN.  RETURNED TO FIELD. LANDING UNEVENTFUL. PERFORMED FIM TASK 24-30-00-810-813. NO FAULTS NOTED.  R & R NR 2 DC STARTER  GENERATOR IAW MAINTENANCE 6243101.  OPS CHECKS GOOD.  RETURNED TO SERVICE.
